Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Lump between buttocks, pain on changing posture. Taking codine phosphate, co-amoxyclav. Treatment?

My son has a very painful lump about the size of a 50p coin between the top of his buttocks he says it feels like there could be liquid in it and there is a slight crust on one side it hurts most when changing posture . He has been prescribed codine phosphate and co-amoxyclav but has just been sick approximately ten minutes after taking the second dose. His doctor said he was unsure as to whether it was a liquid cyst or solid it is getting worse what should he do? Thank you
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
2 POSIBILITIES
1. IF HE IS SICK AFTER TAKING 2ND DOSE OF MEDICATION THEN IT COULD BE ALLERGIC TO TO THAT MEDICATION FOR WHICH HE HAS TO RUSH TO ER TO GET IT CHECKED.
2. THE LUMP COULD HAVE BEEN ABCESS FOR WHICH HE NEEDS SURGEON OPINION AND PROBABLY DRAINAGE
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor